Gradient Einstein-type contact metric manifolds
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 639-651
Published online April 6, 2020
Huchchappa Aruna Kumara, Venkatesha Venkatesha
Shankaraghatta; Shankaraghatta
Abstract : Consider a gradient Einstein-type metric in the setting of $K$-contact manifolds and $(\kappa,\mu)$-contact manifolds. First, it is proved that, if a complete $K$-contact manifold admits a gradient Einstein-type metric, then $M$ is compact, Einstein, Sasakian and isometric to the unit sphere $\mathbb{S}^{2n+1}$. Next, it is proved that, if a non-Sasakian $(\kappa,\mu)$-contact manifolds admits a gradient Einstein-type metric, then it is flat in dimension $3$, and for higher dimension, $M$ is locally isometric to the product of a Euclidean space $\mathbb{E}^{n+1}$ and a sphere $\mathbb{S}^n(4)$ of constant curvature $+4$.
Keywords : Einstein-type manifolds, $K$-contact manifolds, Sasakian manifold, $(\kappa,\mu)$-contact manifold, Einstein manifold
MSC numbers : 53C25, 53C20, 53D15
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd